Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6459
Title: Sui sistemi quasi ellittici t-omogenei
t-homogeneous quasielliptic systems
Authors: Buonocore, pasquale
Issue Date: 1979
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Pasquale Buonocore, "Sui sistemi quasi ellittici t-omogenei", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 11 (1979), pp. 47-73.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
11 (1979)
Abstract: 
In questo lavoro si considerano sistemi quasi-ellittici lineari con unica dimensionalità, t, rispetto alle equazioni e alle incognite, che sono chiamati t-omogenei. Vengono stabiliti la formula di Green, teoremi di regolarizzazione locale per i problemi nel semispazio ed un teorema di esistenza e unicità.

In this paper we consider linear quasi-elliptic systems with one dimensionality, t, as regards the equations and the unknowns, which we name t-homogeneous. Are given Green’s formula, local regularity theorems for the problems in the half-space, an existence and unicity theorem.
Type: Article
URI: http://hdl.handle.net/10077/6459
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.11 (1979)

Files in This Item:
File Description SizeFormat
BuonocoreRendMat11.pdf1.36 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

395
checked on Jun 22, 2019

Download(s)

105
checked on Jun 22, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.